# SDR C2XA97IA169

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT INBOARD SEAT TRACK WAS FOUND TO BE CORRODED BETWEEN FRAMES 34 AND 36.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SEAT TRACK AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
